MathSciNet Relay Station
MathSciNet bibliographic data
MR2393431 (2009b:37013) 37B05 (37A20 46L55)
Giordano, Thierry; Matui, Hiroki; Putnam, Ian F.; Skau, Christian F. Orbit equivalence for Cantor minimal $\Bbb Z\sp 2$-systems. J. Amer. Math. Soc. 21 (2008), no. 3, 863–892.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement